# SDR ZZDA070427157

- Difficulty date: April 27, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737
- Aircraft serial: 33919
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 630262
- Condition: Faulty
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING DOOR ILLUMINATED.  REMOVED AND REPLACED AFT INDICATION SWITCH ON LT OVER WING DOOR IAW BOEING 737 AMM 52-71-13. OPS CK GOOD.
